`a`
Communications on Pure and Applied Analysis (CPAA)
 

On the existence and uniqueness of a limit cycle for a Liénard system with a discontinuity line
Pages: 2509 - 2526, Issue 6, November 2016

doi:10.3934/cpaa.2016047      Abstract        References        Full text (597.0K)           Related Articles

Fangfang Jiang - School of Science, Jiangnan University, Wuxi, 214122, China (email)
Junping Shi - Department of Mathematics, College of William and Mary, Williamsburg, Virginia, 23187-8795, United States (email)
Qing-guo Wang - Institute for Intelligent Systems, the University of Johannesburg, South Africa (email)
Jitao Sun - Department of Mathematics, Tongji University, Shanghai, 200092, China (email)

1 Y. L. An and M. A. Han, On the number of limit cycles near a homoclinic loop with a nilpotent singular point, J. Differential Equations, 258 (2015), 3194-3247.       
2 J. C. Artés, J. Llibre, J. C. Medrado and M. A. Teixeira, Piecewise linear differential systems with two real saddles, Math. Comput. Simulation, 95 (2014), 13-22.       
3 V. Carmona, S. Fernández-García, E. Freire and F. Torres, Melnikov theory for a class of planar hybrid systems, Phys. D, 248 (2013), 44-54.       
4 Z. Du, Y. Li and W. Zhang, Bifurcation of periodic orbits in a class of planar Filippov systems, Nonlinear Anal., 69 (2008), 3610-3628.       
5 A. F. Filippov, Differential Equations with Discontinuous Righthand Sides, vol. 18 of Mathematics and its Applications (Soviet Series), Kluwer Academic Publishers Group, Dordrecht, 1988,       
6 N. Forcadel, A. Ghorbel and S. Walha, Existence and uniqueness of traveling wave for accelerated Frenkel-Kontorova model, J. Dynam. Differential Equations, 26 (2014), 1133-1169.       
7 E. Freire, E. Ponce and F. Torres, Canonical discontinuous planar piecewise linear systems, SIAM J. Appl. Dyn. Syst., 11 (2012), 181-211.       
8 Z. Y. Hou and S. Baigent, Global stability and repulsion in autonomous kolmogorov systems, Commun. Pure Appl. Anal, 14.       
9 S. Huan and X. Yang, Existence of limit cycles in general planar piecewise linear systems of saddle-saddle dynamics, Nonlinear Anal., 92 (2013), 82-95.       
10 S. Huan and X. Yang, On the number of limit cycles in general planar piecewise linear systems of node-node types, J. Math. Anal. Appl., 411 (2014), 340-353.       
11 T. W. Hwang and H. J. Tsai, Uniqueness of limit cycles in theoretical models of certain oscillating chemical reactions, J. Phys. A, 38 (2005), 8211-8223.       
12 I. D. Iliev, C. Z. Li and J. Yu, Bifurcations of limit cycles in reversible quadratic system with a center, a saddle and two nodes, Commun. Pure Appl. Anal, 9 (2010), 583-610.       
13 F. Jiang and J. Sun, On the uniqueness of limit cycles in discontinuous Liénard-type systems, Electron. J. Qual. Theory Differ. Equ., 1-12.       
14 F. Jiang, J. Shi and J. Sun, On the number of limit cycles for discontinuous generalized linéard polynomial differential systems, Int. J. Bifurcat. Chaos, 25 (2015), 1550131.       
15 F. Jiang and J. Sun, Existence and uniqueness of limit cycle in discontinuous planar differential systems, Qual. Theor. Dyn. Syst., 1-14.       
16 Y. Kuang and H. I. Freedman, Uniqueness of limit cycles in Gause-type models of predator-prey systems, Math. Biosci., 88 (1988), 67-84.       
17 C. Z. Li and J. Llibre, Uniqueness of limit cycles for Liénard differential equations of degree four, J. Differential Equations, 252 (2012), 3142-3162.       
18 P. Liu, J. P. Shi, Y. W. Wang and X. H. Feng, Bifurcation analysis of reaction-diffusion Schnakenberg model, J. Math. Chem., 51 (2013), 2001-2019.       
19 J. Llibre and A. C. Mereu, Limit cycles for discontinuous generalized Liénard polynomial differential equations, Electron. J. Differential Equations, No. 195, 8.       
20 J. Llibre, D. D. Novaes and M. A. Teixeira, Higher order averaging theory for finding periodic solutions via Brouwer degree, Nonlinearity, 27 (2014), 563-583.       
21 J. Llibre, M. Ordó nez and E. Ponce, On the existence and uniqueness of limit cycles in planar continuous piecewise linear systems without symmetry, Nonlinear Anal. Real World Appl., 14 (2013), 2002-2012.       
22 J. Llibre, E. Ponce and F. Torres, On the existence and uniqueness of limit cycles in Liénard differential equations allowing discontinuities, Nonlinearity, 21 (2008), 2121-2142.       
23 A. C. J. Luo, Discontinuous Dynamical Systems, Higher Education Press, Beijing; Springer, Heidelberg, 2012.       
24 J. Schnakenberg, Simple chemical reaction systems with limit cycle behaviour, J. Theoret. Biol., 81 (1979), 389-400.       
25 J. F. Wang, J. P. Shi and J. J. Wei, Predator-prey system with strong Allee effect in prey, J. Math. Biol., 62 (2011), 291-331.       
26 D. M. Xiao and Z. F. Zhang, On the uniqueness and nonexistence of limit cycles for predator-prey systems, Nonlinearity, 16 (2003), 1185-1201.       
27 Y. Q. Ye, S. L. Cai, L. S. Chen, K. C. Huang, D. J. Luo, Z. E. Ma, E. N. Wang, M.-S. Wang and X.-A. Yang, Theory of Limit Cycles, vol. 66 of Translations of Mathematical Monographs, 2nd edition,       
28 Z. F. Zhang, Proof of the uniqueness theorem of limit cycles of generalized Liénard equations, Appl. Anal., 23 (1986), 63-76.       
29 Z. F. Zhang, T. R. Ding, W. Z. Huang and Z.-X. Dong, Qualitative theory of differential equations, vol. 101 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, 1992,

Go to top